# SDR KPVA200237

- Difficulty date: December 1, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155591
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON ROW 1 RIGHT SIDE IS BROKEN.  REMOVED AND REPLACED EXIT LIGHT ON ROW 1 RIGHT SIDE IAW DHC-8 MM 33-51-00 PAGE 201 SECTION 1A.  OPS CHECK GOOD IAW DHC8 MM 33-51-00 PAGES 201-202.  (M)
